Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 309264, 11 pages
http://dx.doi.org/10.1155/2014/309264
Research Article

Two Legendre-Dual-Petrov-Galerkin Algorithms for Solving the Integrated Forms of High Odd-Order Boundary Value Problems

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt
3Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt

Received 25 October 2013; Accepted 20 November 2013; Published 27 January 2014

Academic Editors: S. Amat, M. Inc, and S. A. Tersian

Copyright © 2014 Waleed M. Abd-Elhameed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Waleed M. Abd-Elhameed, Eid H. Doha, and Mahmoud A. Bassuony, “Two Legendre-Dual-Petrov-Galerkin Algorithms for Solving the Integrated Forms of High Odd-Order Boundary Value Problems,” The Scientific World Journal, vol. 2014, Article ID 309264, 11 pages, 2014. https://doi.org/10.1155/2014/309264.